# SDR SWIA200211302

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,146 hours, 15,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND SECTION OF EMERGENCY FLOOR LIGHTS INOP.  INSTALLED NEW TERMINALS FOR 2ND SECTION FLOOR TRACK LIGHTING.  OPS CHECK GOOD.
